Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
The null field approach to boundary value problems for the Stokes equation
Jönköping University.
1991 (English)In: Quarterly Journal of Mechanics and Applied Mathematics, ISSN 0033-5614, E-ISSN 1464-3855, Vol. 44, no 1, p. 69-90Article in journal (Refereed) Published
Place, publisher, year, edition, pages
1991. Vol. 44, no 1, p. 69-90
Identifiers
URN: urn:nbn:se:hj:diva-5839OAI: oai:DiVA.org:hj-5839DiVA, id: diva2:36659
Available from: 2008-06-15 Created: 2008-06-15 Last updated: 2017-12-12Bibliographically approved

Open Access in DiVA

No full text in DiVA

Authority records BETA

Olsson, Peter

Search in DiVA

By author/editor
Olsson, Peter
By organisation
Jönköping University
In the same journal
Quarterly Journal of Mechanics and Applied Mathematics

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 41 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf